# SDR EVCA201608071

- Difficulty date: August 7, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N490AE
- Make and model: Bell 206L-4
- Aircraft serial: 52336
- Aircraft time: 4,876 hours, 13,638 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Burned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE PILOT AND CREW REPORTED AN UNUSUAL ODOR SIMILAR TO HOT RUBBER IN THE ACFT CABIN AND PERFORMED A PRECAUTIONARY UNSCHEDULED LANDING.  MAINTENANCE FOUND THE AIR CONDITIONING SYSTEM TO BE THE CAUSE AND DEACTIVATED AND MEL THE SYSTEM.  UPON DETAILED INSPECTION FOUND THE MOLEX CONNECTOR ON THE AIR CONDITIONING SYSTEM'S AFT EVAPORATOR BLOWER MOTOR ASSY TO BE BURNED.  CONNECTOR PLUG PN: 03-09-2032.  REFERENCE SERVICE BULLETIN SB 206-110414.
